# SDR AALA20100211TUL13

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAPS NUMBER 3 FLAP VANE HAS WEAR MARK ON LEADING EDGE.  HOT BOND METAL DOUBLER PER SRM 51-70-02.
